Laninamivir-induced ischemic enterocolitis: A case report.
Аннотация
BACKGROUND
Neuraminidase inhibitor-associated acute hemorrhagic colitis is rare. We report a case of ischemic enterocolitis that was likely caused by laninamivir.
CASE SUMMARY: A 54-year-old female patient with influenza type A was administered 40 mg of laninamivir via inhalation once. On the same day, the patient experienced bloody stools and lower abdominal pain. A contrast-enhanced abdominal computed tomography showed edema-like changes from the descending colon to the sigmoid colon, which suggested ischemic enterocolitis.
CONCLUSION
We treated a patient with ischemic enterocolitis caused by laninamivir, a rare but similar symptom following the administration of oseltamivir.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.